Categorical Relations Between Langlands Dual Quantum Affine Algebras: Exceptional Cases

Se jin Oh, Travis Scrimshaw

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We first compute the denominator formulas for quantum affine algebras of all exceptional types. Then we prove the isomorphisms among Grothendieck rings of categories CQ(t)(t=1,2,3),CQ(1) and CQ(1). These results give Dorey’s rule for all exceptional affine types, prove the conjectures of Kashiwara–Kang–Kim and Kashiwara–Oh, and provides the partial answers of Frenkel–Hernandez on Langlands duality for finite dimensional representations of quantum affine algebras of exceptional types.

Original languageEnglish
Pages (from-to)295-367
Number of pages73
JournalCommunications in Mathematical Physics
Volume368
Issue number1
DOIs
StatePublished - 1 May 2019

Fingerprint

Dive into the research topics of 'Categorical Relations Between Langlands Dual Quantum Affine Algebras: Exceptional Cases'. Together they form a unique fingerprint.

Cite this